TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Disclosure. Offline
Laughter. Faith. Hope.

Jeez, get a life!
***********
 
Disclosure.'s Avatar
 
Age: 26
Gender: Female

Posts: 5,698
Blog Entries: 1
Join Date: October 9th 2009

Sanitary Pads. - February 21st 2019, 10:50 AM

This is really embarrassing and uncomfortable for me to ask but I feel like I just would like to know if anyone else has experienced this.

Back in November after my period and using Sanitary Pads (which I have been using since I started my period 15 years ago), I noticed I was really struggling going to the toilet to do Number Two's because it was so painful. I feel like it had to do with the Sanitary Pads because it has happened after this incident but nowhere near has bad.

Has anyone else had this experience before and if so, what did you do?

I do not wish to try tampons due to being used to wearing Sanitary Pads but I may or may not have to in the future.

Thank you in advance.


   
  (#2 (permalink)) Old
Recommencer Offline
Articles Writer
Average Joe
***
 
Recommencer's Avatar
 
Name: Kylie
Gender: Female

Posts: 172
Join Date: December 22nd 2018

Re: Sanitary Pads. - February 21st 2019, 07:37 PM

Hey there,

I'm glad you reached out and asked! No need to feel embarrassed. We're all human!

What is making you think it might be the pads? Sometimes being on your period can make you a bit constipated in general because of all the hormones involved. If you're taking painkillers like Ibuprofen for cramps, that can also contribute. Or do you mean it's painful because of menstrual cramps?

It sounds like this is a fairly recent occurrence and not something you've experienced in the past. I would try to identify anything you're doing differently: Have you change brands of sanitary pads recently? Are you eating differently? Are you taking more painkillers than you have in the past? Do you feel like your cramps are becoming more difficult to deal with? If so, this is something you might want to run by a doctor.

I'd especially try to look at what you're eating and try using a different kind of painkiller if you think that could be causing it. Tylenol tends to be easier on your stomach than Ibuprofen, for example.

I hope this is somewhat helpful! Feel free to write back and let me know if I'm missing anything.

Best,
Kylie
   
  (#3 (permalink)) Old
Disclosure. Offline
Laughter. Faith. Hope.

Jeez, get a life!
***********
 
Disclosure.'s Avatar
 
Age: 26
Gender: Female

Posts: 5,698
Blog Entries: 1
Join Date: October 9th 2009

Re: Sanitary Pads. - February 27th 2019, 09:19 AM

Quote:
Originally Posted by Recommencer View Post
Hey there,

I'm glad you reached out and asked! No need to feel embarrassed. We're all human!

What is making you think it might be the pads? Sometimes being on your period can make you a bit constipated in general because of all the hormones involved. If you're taking painkillers like Ibuprofen for cramps, that can also contribute. Or do you mean it's painful because of menstrual cramps?

It sounds like this is a fairly recent occurrence and not something you've experienced in the past. I would try to identify anything you're doing differently: Have you change brands of sanitary pads recently? Are you eating differently? Are you taking more painkillers than you have in the past? Do you feel like your cramps are becoming more difficult to deal with? If so, this is something you might want to run by a doctor.

I'd especially try to look at what you're eating and try using a different kind of painkiller if you think that could be causing it. Tylenol tends to be easier on your stomach than Ibuprofen, for example.

I hope this is somewhat helpful! Feel free to write back and let me know if I'm missing anything.

Best,
Kylie
Thank you for the reply, Kylie!

Even though it never has happened before, it started hurting straight after my period and after using the pads, so I just presumed that it was the pads.

It was more when I was actually going to the toilet that it really hurt. I was still going to the toilet normally and I wasn't constipated. It was kind of like nappy rash.

I go for the same brands of pads and I'm eating the same as before. I usually don't get much cramps when I'm on my period. I'm pretty lucky in that sense and I also take the same amount of painkillers as I have previously.

I know I may seem I'm being difficult but I'm not haha. Nothing really has changed haha.


   
Closed Thread

Bookmarks

Tags
pads, sanitary

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.